Dymadon provides gentle and temporary relief from pain and fever to babies. All the packs come with easy dose springe to make it easier to give to the child. The product is gentle enough to use from one month old. Dymadon for babies is a great tasting product formulated only for children.
Dymadon contains paracetamol of 50mg, methyl sodium benzoate and saccharin sodium.
Dosing guidelines as listed on the pack should be followed. Shake the bottle before use and wash the syringe after every use. Dymadon should not be given with other products containing paracetamol.
Read the label before use, It should be used only as directed, incorrect use could be harmful.
Rating & Reviews